# SDR REXA2021020800060

- Difficulty date: January 29, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 25,056 hours, 25,105 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R7527811
- Condition: Cracked
- Location: Aft
- Part time: 25,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB AT LBL 27.50 WL 130 HAS INDICATION NOTED TOP OF CARGO DOOR TRACK .400 LONG 80% FSH FAILED NDT INSPECTION.   REPAIRED REAR PRESSURE BULKHEAD AT LBL 27.50, WL 130 IAW BOMBARDIER REO 601R-53-61-1541 REV. F, DATED 2014/11/12 . THIS REPAIR HAS IN-SERVICE DEVIATION REQUIREMENTS IAW BOMBARDIER REO 601R-53-61-1541 REV. F, DATED 2014/11/12, PAGE 1A
